MathSciNet Relay Station
MathSciNet bibliographic data
MR2286065 32H50 (14E07)
Diller, Jeffrey; Jackson, Daniel; Sommese, Andrew Invariant curves for birational surface maps. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2793–2991.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement